# SDR AALA970680

- Difficulty date: April 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N452AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49553
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38005041
- Condition: Oil Leak
- Location: Apu Compt
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ORD - FLT 1558 - DURING TAKEOFF FROM DEN, AIR CONDITIONING PACKS PRODUCED ACRID ODOR AND HAZE IN CABIN.  HAZE CLEARED AFTER 2 MINUTES WHEN CLIMB POWER APPLIED.  NO OTHER ABNORMAL INDICATIONS AND AIRCRAFT PROCEEDED TO ORD, LANDING WITHOUT INCIDENT.  REPLACED APU.  ALSO, REPLACED ALL COALESCER BAGS AND ACCOMPLISHED PACK BURNOUT PROCEDURE.  SYSTEM LEAK AND GROUND CHECKED NORMAL OPERATION WITH NO ODOR OR HAZE NOTED.  (M)
